| Model Number |
DL-330-3.5-K |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned for investigation.
Event or Problem Description
On (b)(6) 2024, during clinic, no impedance values were observed on the right central median (rcm) depth lead.The treating center disabled stimulation and detection on the rcm at that time.A lead revision was performed on (b)(6) 2024.Lead break cause might be related to a fall the patient experienced as a result of a seizure.